# SDR 2005FA0001217

- Difficulty date: August 24, 2005
- Submitted: August 24, 2005
- Operation: General aviation
- Aircraft: N402LM
- Make and model: Gulstm 200
- Aircraft serial: 082
- Aircraft time: 1,148 hours, 825 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Valve
- Part number: 2880000000
- Part serial: IL091
- Condition: Bypassing
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

WHEN THE THRUST REVERSERS WERE DEPLOYED ON THE AIRCRAFT. A VERY LOUD SQUEALING NOISE CAME FROM THE NOSE LANDING GEAR STEERING CONTROL VALVE. THIS IS THE 4TH REPLACEMENT UNIT INSTALLED ON THE AIRCRAFT. THE 5TH UNIT SERIAL NO. IL0138 RESOLVED THE PROBLEM. AND THE AIRCRAFT WAS RETURNED TO SERVICE.
